# SDR AALA971996

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1289-1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON LONGERON 22L BETWEEN STATIONS 1287 AND 1309.  ACCOMPLISHED LONGERON SPLICE REPAIR PER SRM 53-02 FIG 18 SHEET 3 AND ACCOMPLISHED SHEAR TIE REPAIR PER SRM 53-03 FIG 7 PAGE 8.  (M)
